팔로우
teresa scarinci
teresa scarinci
University of l'Aquila
확인된 이메일 없음
제목
인용
인용
연도
Stochastic proximal gradient methods for nonconvex problems in Hilbert spaces
C Geiersbach, T Scarinci
Computational optimization and applications 78 (3), 705-740, 2021
242021
Second-order sensitivity relations and regularity of the value function for Mayer's problem in optimal control
P Cannarsa, H Frankowska, T Scarinci
SIAM Journal on Control and Optimization 53 (6), 3642-3672, 2015
242015
Metric regularity properties in bang-bang type linear-quadratic optimal control problems
J Preininger, T Scarinci, VM Veliov
Set-Valued and Variational Analysis 27, 381-404, 2019
192019
Regularity results for the minimum time function with Hörmander vector fields
P Albano, P Cannarsa, T Scarinci
Journal of Differential Equations 264 (5), 3312-3335, 2018
162018
On the metric regularity of affine optimal control problems
M Quincampoix, T Scarinci, VM Veliov
Journal of Convex Analysis 27 (2), 509-533, 2020
102020
Conjugate times and regularity of the minimum time function with differential inclusions
P Cannarsa, T Scarinci
Analysis and Geometry in Control Theory and its Applications, 85-110, 2015
102015
A stochastic gradient method for a class of nonlinear PDE-constrained optimal control problems under uncertainty
C Geiersbach, T Scarinci
Journal of Differential Equations 364, 635-666, 2023
72023
Partial regularity for solutions to subelliptic eikonal equations
P Albano, P Cannarsa, T Scarinci
Comptes Rendus. Mathématique 356 (2), 172-176, 2018
52018
Optimality conditions (in pontryagin form)
MS Aronna, D Tonon, A Boccia, CM Campos, M Mazzola, LV Nguyen, ...
Optimal Control: Novel Directions and Applications, 1-125, 2017
52017
On the regularity of linear-quadratic optimal control problems with bang-bang solutions
J Preininger, T Scarinci, VM Veliov
International Conference on Large-Scale Scientific Computing, 237-245, 2017
32017
Function with Hörmander Vector Fields." Journal of Differential Equations, vol. 264, no. 5, 2018, pp. 3312-3335.
P Albano, P Cannarsa, T Scarinci
2021
Sur la régularité partielle des solutions de l'équation eikonale sous-elliptique
P Albano, P Cannarsa, T Scarinci
Comptes Rendus Mathematique 356 (2), 172-176, 2018
2018
High order discrete approximations to optimal control problems with bang-bang solutions
A Pietrus, T Scarinci, V Veliov
Proceedings of the SIAM Conference on Control and Its Applicati ons (CT17 …, 2018
2018
Second-Order Sensitivity Relations for HJ equations arising in optimal control.
T Scarinci
2016
Sensitivity relations for the Mayer problem of optimal control
P Cannarsa, H Frankowska, T Scarinci
53rd IEEE Conference on Decision and Control, 4298-4303, 2014
2014
Some optimal control problems under uncertainty and convergence analysis for stochastic proximal gradient methods
T Scarinci
Metric Regularity of Mayer’s Problems for Affine Control Systems
M Quincampoix, T Scarinci, V Veliov
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–17